# SDR DALA2020020300848

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,318 hours, 29,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Loose
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 RT FWD DOOR SLIDE LIGHT. CORRECTIVE ACTION: FOUND HOUSING LOOSE CAUSING INTERMITTENT R1 DOOR LIGHT. SECURED LIGHT HOUSING AND REPLACED SLIDE LIGHT LED CAP PER B757 AMM 52-71. CKS GOOD PER B757 AMM 52-71. (1466447)
